# SDR CA110114006

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B263
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Failed
- Location: Seat 16def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE FOLLOWING IR OPS REPORT WAS GENERATED AGAINST WJ813: REPORTED SMOKE IN THE CABIN, NOT IN FLIGHT DECK. QRC CARRIED OUT. SMOKE ORIGINATED FROM LTV SEB UNDER 16E AND NO LONGER SMOKING AFTER QRC. ALL CABIN SMOKE DISSIPATED. CREW ELECTING TO CONTINUE TO DESTINATION.  LTV WILL REMOVE SEB AND UNIT WILL BE FORWARDED TO RELIABILITY.  SEB WILL BE REPLACED BUT SYS WILL BE DEACTIVATED AND PLACED ON MEL PENDING FURTHER INSTRUCTION FROM LTV AND/OR WJ. NO EMERGENCY DECLARED.  IAW LOGPAGE F20652 THE SEB AT 16E, SN 12706 HAS BEEN REPLACED. THE TECH REPORTED THAT THERE WERE NO SIGNS OF EXTERNAL DAMAGE ON THE SEB HOWEVER AN ELECTRICAL ODOR WAS DETECTABLE. THERE WERE NO ADDITIONAL FINDINGS FROM THE ELECTRICAL ODOR INTEGRITY INSP CARRIED OUT IAW LIVE TV AMM 44-20-28. THE MEL HAS BEEN CLEARED AND THE ACFT RETURNED TO SERVICE.
